# SDR SWAA2016101008560

- Difficulty date: September 22, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WEB CRACKED AT WBL 201.90.    R & R THE WEB IAW SRM AND DWG.
